FILOMAT 
Volume 25, Number 1, April 2011

 Contents

 

1. R. F. Shamoyan and O. R. Mihic
On traces of analytic Q_p type spaces, mixed  norm spaces and  harmonic  Bergman classes on certain polydomains, 119  
DOI: 10.2298/FIL1101001S

2. N. A. Secelean
Generalized countable iterated function systems, 2135
DOI: 10.2298/FIL1101021S

3. Y. M. Han and J. H. Son
On quasi-$M$-hyponormal operators, 3752
DOI: 10.2298/FIL1101037H

4. A. Sezgin, A. O. Atagun, E. Aygun
A note on soft near-rings and idealistic soft near-rings, 53-68
DOI: 10.2298/FIL1101053S

5. V. Berinde
On the solution of Steinhaus functional equation using weakly Picard operators, 69-79
DOI: 10.2298/FIL1101069B

6. G. S. Saluja
Convergence theorems of finite-step iteration with errors for  non-self asymptotically nonexpansive in the intermediate sense mappings, 81103
DOI: 10.2298/FIL1101081S

7. I. Altun and C. Cevik
Some common fixed point theorems in vector metric spaces, 105113
DOI: 10.2298/FIL1101105A

8. M. Masjed-Jamei and S. S. Dragomir
A new generalization of the Ostrowski  inequality and applications, 115123
DOI: 10.2298/FIL1101115M

9. B. Damjanovic and D. Djoric
Multivalued generalizations of the Kannan fixed point theorem, 125131
DOI: 10.2298/FIL1101125D

10. S. Aytar
A characterization theorem for levelwise statistical convergence, 133143
DOI: 10.2298/FIL1101133A

11. M. A. Petric
Best proximity point theorems for weak cyclic Kannan  contractions, 145-154
DOI: 10.2298/FIL1101145P

12.
H. Wang and X. Liu
The Associated Schur Complements of M= [ A & B \\  C & D ], 155161
DOI: 10.2298/FIL1101155W

13. M. Jacimovic and I. Krnic
A posteriori bounds of approximate solution to variational and quasi-variational inequalities, 163171
DOI: 10.2298/FIL1101163J

14. S. Homaeipour and A. Razani
Strong convergence theorems of three-step  iterations for multi-valued mappings in Banach spaces, 173184
DOI: 10.2298/FIL1101173H

15. J. Xia and Y. Xu
Uniqueness and differential polynomials of meromorphic  functions sharing one value, 185194
DOI: 10.2298/FIL1101185X

16. K.-L. Tseng, Shiow-Ru Hwang and S. S. Dragomir
On some weighted integral  inequalities for convex functions related to Fejer's result, 195218
DOI: 10.2298/FIL1101195T